Inventiones mathematicae

, Volume 64, Issue 1, pp 1–6

Rationalité des Singularités Canoniques

  • Renée Elkik
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Grauert, H., Riemenschneider, O.: Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen. Inventiones Math.11, 263–292 (1970)Google Scholar
  2. 2.
    Hartshorne, R.: Residues and duality. Lecture Notes in Mathematics, Vol. 20. Berlin-Heidelberg-New York: Springer 1966Google Scholar
  3. 3.
    Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Ann. of Math.79, 109–326 (1964)Google Scholar
  4. 4.
    Hochster, M.: Cohen-Macaulay rings and modules. Proc. of the International Cong. of Math. Helsinki Vol. 1, pp. 291–298, 1978Google Scholar
  5. 5.
    Reid, M.: Canonical 3-folds. Proceedings des “Journées de Géométrie Algébrique” Angers 1979, (A. Beauville, ed.) pp 273–310. Leiden: Sijthoff and Nordhoff 1980Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Renée Elkik
    • 1
  1. 1.Centre d'Orsay, MathématiqueUniversité de Paris-SudOrsayFrance

Personalised recommendations